# SDR P5CA9601190

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN, HITS, SCRATCHES AND DENT ON FUSELAGE SKIN RT SIDE BETWEEN STA 660 TO 680 BETWEEN STRINGER 34 TO 39.  PERFORMED REPAIRS PER SRM 51-10-01.
